Inventiones mathematicae

, Volume 109, Issue 1, pp 221–229 | Cite as

Torsion points on elliptic curves andq-coefficients of modular forms

  • S. Kamienny


Modular Form Elliptic Curf Torsion Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Abramovich, D., Harris, J.: Abelian Varieties and curves inW d(C). (Preprint)Google Scholar
  2. 2.
    Deligne, P., Rapoport, M.: Schémas de modules de courbes elliptique. (Lect. Notes Math., vol. 349) Berlin Heidelberg New York: Springer 1980Google Scholar
  3. 3.
    Faltings, G.: Diophantine Approximation on Abelian Varieties. (Preprint)Google Scholar
  4. 4.
    Frey, G.: Families of Elliptic Curves with Bounded Torsion. (Preprint)Google Scholar
  5. 5.
    Kamienny, S.: Letter to K. Ribet.Google Scholar
  6. 6.
    Kamienny, S.: On the torsion subgroups of elliptic curves over totally real fields. Invent. Math.83, 545–551 (1986)Google Scholar
  7. 7.
    Kamienny, S.: Points of Orderp on Elliptic Curves over ℚ\(\left( {\sqrt p } \right)\). Math. Ann.261, 413–424 (1982)Google Scholar
  8. 8.
    Kamienny, S.: Torsion Points on Elliptic Curves. Bull. Am. Math. Soc.23 (No. 2), 371–373 (1990)Google Scholar
  9. 9.
    Kamienny, S.: Torsion Points on Elliptic Curves over fields of higher degree, to appear in IMRNGoogle Scholar
  10. 10.
    Kamienny, S.: Torsion Points on Elliptic Curves over all Quadratic Fields. Duke Math. J.53, 157–162 (1986)Google Scholar
  11. 11.
    Kamienny, S.: Torsion Points on Elliptic Curves over all Quadratic Fields II. Bull. Soc. Math. Fr.114, 119–122 (1986)Google Scholar
  12. 12.
    Kubert, D.: Universal Bounds on the Torsion of Elliptic Curves. Proc. Lond. Math. Soc.33, 192–237 (1976)Google Scholar
  13. 13.
    Kubert, D.: Universal Bounds on the Torsion of Elliptic Curves. Compos. Math.38, 121–128 (1979)Google Scholar
  14. 14.
    Lenstra, H.: Letter dated March 18, 1990Google Scholar
  15. 15.
    Manin, Y.: A uniform bound forp-torsion in elliptic curves. Izv. Akad. Nauk. CCCP33, 459–465 (1969)Google Scholar
  16. 16.
    Mazur, B.: Kamienny's recent work on torsion on the Mordell-Weil group of elliptic curves over quadratic fields. Quebec-Vermont Number Theory Seminar (1990–91)Google Scholar
  17. 17.
    Mazur, B.: Letter dated February 14, 1990Google Scholar
  18. 18.
    Mazur, B.: Modular Curves and the Eisenstein Ideal. Publ. Math., Inst. Hautes Etud. Sci.47, 33–186 (1978)Google Scholar
  19. 19.
    Mazur, B.: Rational Isogenies of Prime Degree. Invent. Math.44, 129–162 (1978)Google Scholar
  20. 20.
    Milne, J.S.: Jacobian Varieties. In: Cornell, G. Silvermann, J. (eds.) Arithmetic Geometry, pp. 167–212. Berlin Heidelberg New York. Springer 1986Google Scholar
  21. 21.
    Ogg, A.: Hyperelliptic Modular Curves. Bull. Soc. Math. Fr.102, 449–462 (1974)Google Scholar
  22. 22.
    Ogg, A.: Rational Points of Finite Order on Elliptic Curves. Invent. Math.12, 105–111 (1971)Google Scholar
  23. 23.
    Ogg, A.: Rational Points on Certain Elliptic Modular Curves. In: Diamond, H.G. (ed.) Analytic number theory. (Proc. Symp. Pure Math., vol. 24, pp. 221–231) Providence, RI: Am. Math. Soc. 1973Google Scholar
  24. 24.
    Oort, F., Tate, J.: Group Schemes of Prime Order. Ann. Sci. Éc. Norm. Supér., IV. Ser.3, 1–21 (1970)Google Scholar
  25. 25.
    Serre, J.-P., Tate, J.: Good Reduction of Abelian Varieties. Ann. Math.88, 492–517 (1968)Google Scholar
  26. 26.
    Wada, H.: Tables of characteristic polynomials of Hecke Operators.Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • S. Kamienny
    • 1
  1. 1.Department of MathematicsUniversity of Southern CaliforniaLos AngelesUSA

Personalised recommendations